# SDR SWIA201025155

- Difficulty date: November 1, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 34,196 hours, 49,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 6 INOPERATIVE.  (FLT 6833)  RELAMPED EMERGENCY LIGHT.
